Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 161, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 12, 2015, 6:07 PM CDT for 4 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 6:07 PM CDT (23:07 UTC)
- Expired
- Jun 12, 2015, 6:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Benton County, MO, Camden County, MO, Hickory County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003 WUUS53 KSGF 122307 SVRSGF MOC015-029-085-141-122345- /O.NEW.KSGF.SV.W.0161.150612T2307Z-150612T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 607 PM CDT FRI JUN 12 2015 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI... NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI... NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI... SOUTHWESTERN MORGAN COUNTY IN CENTRAL MISSOURI... * UNTIL 645 PM CDT * AT 605 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN BENTON COUNTY...AND MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... KNOBBY...CLIMAX SPRINGS...LAKEVIEW HEIGHTS AND EDMONSON AROUND 615 PM CDT. ZORA AROUND 620 PM CDT. THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3841 9315 3824 9279 3794 9315 3813 9345 TIME...MOT...LOC 2307Z 236DEG 36KT 3811 9316 HAIL...0.88IN WIND...60MPH $$ DSA
4 follow-up statements
153
WWUS53 KSGF 122312
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT FRI JUN 12 2015
MOC015-029-085-141-122345-
/O.CON.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-
612 PM CDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORGAN...NORTHEASTERN HICKORY...NORTHWESTERN CAMDEN AND SOUTHERN
BENTON COUNTIES UNTIL 645 PM CDT...
AT 608 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CENTRAL BENTON COUNTY TO SOUTHEASTERN BENTON COUNTY TO
EXTREME WEST CENTRAL CAMDEN COUNTY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLIMAX SPRINGS...CROSS TIMBERS...EDMONSON...EDWARDS...FRISTOE...
HASTAIN...KNOBBY...LAKEVIEW HEIGHTS AND ZORA.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3841 9315 3824 9279 3794 9315 3813 9345
TIME...MOT...LOC 2311Z 236DEG 36KT 3821 9330 3817 9313
3807 9303
HAIL...0.88IN
WIND...60MPH
$$
DSA814
WWUS53 KSGF 122316
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT FRI JUN 12 2015
MOC085-122325-
/O.CAN.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
HICKORY MO-
616 PM CDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKORY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3824 9279 3802 9305 3803 9307 3806 9307
3806 9313 3818 9338 3841 9315
TIME...MOT...LOC 2315Z 236DEG 36KT 3823 9326 3819 9309
3809 9299
$$
MOC015-029-141-122345-
/O.CON.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
BENTON MO-CAMDEN MO-MORGAN MO-
616 PM CDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORGAN...NORTHWESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES UNTIL
645 PM CDT...
AT 613 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CENTRAL BENTON COUNTY TO SOUTHEASTERN BENTON COUNTY TO
WEST CENTRAL CAMDEN COUNTY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLIMAX SPRINGS...EDMONSON...EDWARDS...HASTAIN...KNOBBY...LAKEVIEW
HEIGHTS AND ZORA.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3824 9279 3802 9305 3803 9307 3806 9307
3806 9313 3818 9338 3841 9315
TIME...MOT...LOC 2315Z 236DEG 36KT 3823 9326 3819 9309
3809 9299
HAIL...0.88IN
WIND...60MPH
$$192
WWUS53 KSGF 122328
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT FRI JUN 12 2015
MOC015-029-141-122345-
/O.CON.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
BENTON MO-CAMDEN MO-MORGAN MO-
628 PM CDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORGAN...NORTHWESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES UNTIL
645 PM CDT...
AT 626 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EAST CENTRAL BENTON COUNTY TO EXTREME NORTHWESTERN
CAMDEN COUNTY TO NORTHWESTERN CAMDEN COUNTY...AND MOVING NORTHEAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLIMAX SPRINGS...EDWARDS...HASTAIN...KNOBBY...LAKEVIEW HEIGHTS AND
ZORA.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3808 9309 3817 9328 3838 9313 3824 9279
3803 9303
TIME...MOT...LOC 2328Z 236DEG 36KT 3829 9316 3824 9299
3815 9292
HAIL...<.75IN
WIND...60MPH
$$421
WWUS53 KSGF 122347
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT FRI JUN 12 2015
MOC015-029-141-122357-
/O.EXP.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
BENTON MO-CAMDEN MO-MORGAN MO-
647 PM CDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORGAN...
NORTHWESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3808 9309 3817 9328 3838 9313 3824 9279
3803 9303
TIME...MOT...LOC 2328Z 236DEG 36KT 3829 9316 3824 9299
3815 9292
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:41 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 12, 2:41 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 241 PM CDT Fri Jun 12 2015 .SHORT TERM...(This Evening through Saturday) Issued at 238 PM CDT FRI JUN 12 2015 Widely scattered showers and thunderstorms have developed this afternoon near the Interstate 44 corridor along an old outflow boundary. Additional convection has fired across the eastern Ozarks in an uncapped air mass. The atmosphere is supportive of a locally damaging wind gust threat, although a drier air mass in the 500-300 mb layer will likely preclude a more substantial microburst threat. We will have to watch areas back towards I-49 late this afternoon and this evening as we may see a brief window of better microburst potential if storms can redevelop. Scattered thunderstorms will then continue into this evening before diminishing. We are then expecting more thunderstorms to spread into/develop across extreme southeastern Kansas and western Missouri later tonight as a developing low level jet interacts with a frontal boundary. Locally heavy rainfall/lightning will be the main potential hazard with overnight activity. Lows tonight will be slightly cooler than those of last night with most areas falling into the upper 60s to lower 70s. .LONG TERM...(Saturday Night through Friday) Issued at 238 PM CDT FRI JUN 12 2015 While that front will lift back north of the region on Saturday, multiple short wave troughs will continue the threat for showers and thunderstorms this weekend. We are not looking at a washout by any means, but scattered to numerous thunderstorms will occur. Locally heavy rainfall is expected with these storms given what will be a high moisture content in the atmosphere. While clouds and precipitation will keep highs a bit cooler this weekend, muggy conditions are expected. Global models then continue to indicate an upper level trough/weakness moving east into the region early next week. Models also want to bring that front back south...at least approaching portions of central Missouri. With abnormally high atmospheric moisture content continuing, the synoptic setup appears favorable for a heavy rainfall threat into the middle of next week. A Flash Flood Watch may eventually be required for parts of the area. We will continue to hit this concern in the Hazardous Weather Outlook. Temperatures may be slightly cooler next week with the expected rainfall, but conditions will remain humid. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1259 PM CDT FRI JUN 12 2015 Scattered showers and storms will be the main concern for the TAF sites this afternoon into this evening. Any restrictions to visibility and ceilings will be associated with this shower/storm activity, with mainly MVFR (brief IFR) possible. Additional showers and storms will develop to the west of the area later this afternoon into this evening, and this activity will need to be monitored as it may affect JLN this evening. Will handle this risk with amendments at this point. Otherwise, expect VFR conditions. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Gagan
Hazardous weather outlook, Jun 12, 3:44 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 344 PM CDT FRI JUN 12 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-132045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 344 PM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S WILL CONTINUE THIS AFTERNOON ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. SCATTERED THUNDERSTORMS WILL PERSIST INTO THIS EVENING ACROSS THE OUTLOOK AREA. WHILE THE MAIN THREATS WITH THESE STORMS WILL BE LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING...A FEW STORMS MAY ALSO PRODUCE DAMAGING WIND GUSTS. THERE IS ALSO A LOCALIZED FLASH FLOODING RISK OVER PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND WEST CENTRAL MISSOURI. MORE THUNDERSTORMS ARE THEN EXPECTED OVERNIGHT...ESPECIALLY NORTH OF THE INTERSTATE 44 CORRIDOR. THE MAIN HAZARDS WILL BE LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH THE WEEKEND BUT THERE WILL BE BREAKS IN THE RAIN EACH DAY. CHANCES FOR THUNDERSTORMS WILL THEN INCREASE DURING THE EARLY AND MIDDLE PORTIONS OF NEXT WEEK. SOME STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING AND DOWNPOURS. HEAVY RAINFALL AND THE POTENTIAL FOR FLOODING MAY EVOLVE BY EARLY NEXT WEEK AS A FRONT STALLS NEAR OR OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Jun 12, 4:22 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT FRI JUN 12 2015
MOZ066-077-122200-
BARTON MO-VERNON MO-
422 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARTON AND
SOUTHWESTERN VERNON COUNTIES UNTIL 500 PM CDT...
AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OSKALOOSA...OR 7 MILES WEST OF
VERDELLA...MOVING NORTHEAST AT 20 MPH. WINDS AROUND 50 MPH AND DIME
SIZED HAIL ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRONAUGH...HANNON...LIBERAL...MILO...
MOUNDVILLE...NEVADA...OSKALOOSA...SHELDON AND VERDELLA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE PRAIRIE
STATE PARK.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL...STRONG WINDS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY
SHELTER IMMEDIATELY.
LAT...LON 3788 9436 3766 9418 3753 9457 3757 9462
3766 9462
TIME...MOT...LOC 2122Z 235DEG 18KT 3761 9456
GAGANLocal storm report, Jun 12, 4:31 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD MCCUNE 37.35N 95.02W
06/12/2015 CRAWFORD KS EMERGENCY MNGR
K126 HIGHWAY UNDER WATER JUST NORTH OF MCCUNE
&&
BURCHFIELDSpecial weather statement, Jun 12, 4:34 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT FRI JUN 12 2015
KSZ097-101-122200-
CHEROKEE KS-CRAWFORD KS-
434 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND SOUTHEASTERN
CRAWFORD COUNTIES UNTIL 500 PM CDT...
AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEULAH TO CARONA TO
HALLOWELL TO 6 MILES WEST OF MELROSE...MOVING EAST AT 10 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BAXTER SPRINGS...CARONA...CHEROKEE...
COLUMBUS...FRONTENAC...GALENA...PITTSBURG...SCAMMON...TREECE...WEIR
AND WEST MINERAL.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3727 9497 3747 9493 3749 9461 3700 9462
3700 9507 3700 9508 3721 9509
TIME...MOT...LOC 2134Z 264DEG 11KT 3741 9484 3728 9486
3715 9498 3701 9505
GAGANLocal storm report, Jun 12, 4:37 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 NW ARMA 37.55N 94.71W
06/12/2015 CRAWFORD KS EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS 650 AVENUE NEAR ARMA
&&
BURCHFIELDLocal storm report, Jun 12, 5:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 5 WNW COLLINS 37.92N 93.71W
06/12/2015 ST. CLAIR MO COCORAHS
LARGE TREE FELL ACROSS ROADWAY. NUMEROUS BRANCHES ALSO
DOWN.
&&
BURCHFIELDSpecial weather statement, Jun 12, 6:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT FRI JUN 12 2015
MOZ055-056-068-069-122330-
BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-
601 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HICKORY...
NORTHWESTERN CAMDEN...SOUTHERN BENTON AND SOUTHWESTERN MORGAN
COUNTIES UNTIL 630 PM CDT...
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF CROSS TIMBERS...OR 11 MILES
NORTHEAST OF HERMITAGE...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...CROSS
TIMBERS...EDMONSON...EDWARDS...FRISTOE...HASTAIN...KNOBBY...LAKEVIEW
HEIGHTS...LAURIE...WHITAKERVILLE AND ZORA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS AND TRUMAN LAKE.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
LAT...LON 3820 9279 3791 9314 3811 9350 3812 9350
3837 9320
TIME...MOT...LOC 2301Z 228DEG 15KT 3808 9321
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 1:38 PM CDT | Special Weather Statement | SGF | Oregon | 22 min |
| Jun 12, 2:01 PM CDT | Special Weather Statement | SGF | Miller | 44 min |
| Jun 12, 2:58 PM CDT | Special Weather Statement | SGF | Shannon | 17 min |
| Jun 12, 4:22 PM CDT | Special Weather Statement | SGF | Vernon | 38 min |
| Jun 12, 4:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 45 min |
| Jun 12, 4:45 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 45 min |
| Jun 12, 5:32 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 22 min |
| Jun 12, 6:01 PM CDT | Special Weather Statement | SGF | Benton | 29 min |
| Jun 12, 6:45 PM CDT | Special Weather Statement | SGF | Morgan | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.